# SDR BDHA9600018

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC253
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Lead
- Part number: 8974696
- Condition: Open
- Location: Rt Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - FLT 434 - THE CREW REPORTED, THE RIGHT EGT INDICATOR WAS ERRATIC ON ENGINE START.  INSPECTION OF THE SYSTEM FOUND THE EGT LEAD, AT THE RAKE WAS DETERIORATING.  THE LEAD WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
